# SDR DALA1228933209

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 42 Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, FOUND FWD CARGO BAY BETWEEN FRAMES 33 AND 34,  STRINGER 42R DOUBLER HAS CORROSION.  REMOVED CORROSION, FABRICATED NEW ANGLE AND INSTALLED ANGLE IAW SRM 53-00- 13 FIG 202.
